# SDR DALA2023042103138

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 91,912 hours, 41,417 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 2R DOOR SLIDE LIGHT WILL NOT DISARM. CORRECTIVE ACTION: CYCLED GIRT BAR HANDLE. SLIGHT LIGHT OPS CHECK GOOD. B757 AMM 52 -11. (8926482)
